Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 294275, 14 pages
http://dx.doi.org/10.1155/2012/294275
Research Article

Prevention of Influenza Pandemic by Multiple Control Strategies

1Department of Mathematics, Abdul Wali Khan University, Mardan, Khyber Pakhtunkhwa 23200, Pakistan
2Department of Mathematics, University of Malakand, Chakdara, Lower Dir, Khyber Pakhtunkhwa 23101, Pakistan

Received 4 October 2012; Accepted 25 November 2012

Academic Editor: Junjie Wei

Copyright © 2012 Roman Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roman Ullah, Gul Zaman, and Saeed Islam, “Prevention of Influenza Pandemic by Multiple Control Strategies,” Journal of Applied Mathematics, vol. 2012, Article ID 294275, 14 pages, 2012. https://doi.org/10.1155/2012/294275.